Tohoku Mathematical Journal

An analogue of the holonomy bundle for a foliated manifold

Robert A. Blumenthal and James J. Hebda

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 40, Number 2 (1988), 189-197.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory


Blumenthal, Robert A.; Hebda, James J. An analogue of the holonomy bundle for a foliated manifold. Tohoku Math. J. (2) 40 (1988), no. 2, 189--197. doi:10.2748/tmj/1178228025.

Export citation


  • [1] R. A. BLUMENTHAL AND J. J. HEBDA, Ehresmann connections for foliations, Indiana Math. J. 33 (1984), 597-612.
  • [2] R. A. BLUMENTHAL AND J. J. HEBDA, Complementary distributions which preserve th leaf geometry and applications to totally geodesic foliations, Quarterly J. Math. 35 (1984), 383-392.
  • [3] S. KOBAYASHI, Transformation groups in differential geometry, Ergebnisse der Mathe matik und ihrer Grenzgebiete, no. 70, Springer-Verlag, Berlin, 1972.
  • [4] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry, vol. I, Interscienc Tracts in Pure and Appl. Math., vol. 15, Interscience, New York, 1963.